# SDR HALA20240327077

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 14,519 hours, 3,273 cycles
- Engine: Iae PW1133GJM
- Engine time: 10 hours, 2 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd Press Swch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - HYD LEAK COMING FROM LH AFT DRAIN MAST. REMOVED AND REPLACED PACKING ON # 1 ENG HYD PUMP PRESSURE SWITCH PER AMM 29-11-17, OPS AND LEAK CHECK OKAY.
